Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Burton Dreben and Warren D. Goldfarb
Title: The decision problem: Solvable classes of quantificational formulas
Additional book information: Addison-Wesley, Reading, Mass., 1979, xii + 271 pp., $27.50.

Author: Harry R. Lewis
Title: Unsolvable classes of quantificational formulas
Additional book information: Addison-Wesley, Reading, Mass., 1979, xv + 198 pp., $13.50.

Review Information:

Reviewer: Yuri Gurevich
Journal: Bull. Amer. Math. Soc. 7 (1982), 273-277
DOI: https://doi.org/10.1090/S0273-0979-1982-15033-9